Paola Trebeschi
Paola Trebeschi
Подтвержден адрес электронной почты в домене unibs.it - Главная страница
Название
Процитировано
Процитировано
Год
Shape optimisation problems governed by nonlinear state equations
D Bucur, P Trebeschi
Proceedings of the Royal Society of Edinburgh-A-Mathematics 128 (5), 945-964, 1998
741998
Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD
A Morando, Y Trakhinin, P Trebeschi
Quarterly of Applied Mathematics 72 (3), 549-587, 2014
352014
A priori estimates for 3D incompressible current-vortex sheets
JF Coulombel, A Morando, P Secchi, P Trebeschi
Communications in Mathematical Physics 311 (1), 247-275, 2012
352012
Global classical solutions for MHD system
E Casella, P Secchi, P Trebeschi
Journal of Mathematical Fluid Mechanics 5 (1), 70-91, 2003
322003
Stability of incompressible current-vortex sheets
A Morando, Y Trakhinin, P Trebeschi
Journal of mathematical analysis and applications 347 (2), 502-520, 2008
302008
An existence result for optimal obstacles
D Bucur, G Buttazzo, P Trebeschi
Journal of functional analysis 162 (1), 96-119, 1999
271999
Regularity of solutions to characteristic initial-boundary value problems for symmetrizable systems
A Morando, P Secchi, P Trebeschi
Journal of Hyperbolic Differential Equations 6 (04), 753-808, 2009
252009
Two-dimensional vortex sheets for the nonisentropic Euler equations: linear stability
A Morando, P Trebeschi
Journal of Hyperbolic Differential Equations 5 (03), 487-518, 2008
25*2008
Local existence of MHD contact discontinuities
A Morando, Y Trakhinin, P Trebeschi
Archive for Rational Mechanics and Analysis 228 (2), 691-742, 2018
182018
Non-homogeneous linear symmetric hyperbolic systems with characteristic boundary
E Casella, P Secchi, P Trebeschi
Differential and Integral Equations 19 (1), 51-74, 2006
142006
Well-posedness of the linearized problem for MHD contact discontinuities
A Morando, Y Trakhinin, P Trebeschi
Journal of Differential Equations 258 (7), 2531-2571, 2015
122015
[Gamma]-Limit of Periodic Obstacles
G Dal Maso, P Trebeschi
Acta Applicandae Mathematicae 65 (1-3), 207, 2001
112001
Non-homogeneous quasi-linear symmetric hyperbolic systems with characteristic boundary
P Secchi, P Trebeschi
International Journal of Pure and Applied Mathematics 23 (1), 39, 2005
102005
The Robin–Laplacian problem on varying domains
D Bucur, A Giacomini, P Trebeschi
Calculus of Variations and Partial Differential Equations 55 (6), 1-29, 2016
92016
Whitney property in two dimensional Sobolev spaces
D Bucur, A Giacomini, P Trebeschi
Proceedings of the American Mathematical Society 136 (7), 2535-2545, 2008
92008
A density result for Sobolev spaces in dimension two, and applications to stability of nonlinear Neumann problems
A Giacomini, P Trebeschi
Journal of Differential Equations 237 (1), 27-60, 2007
92007
On the local solvability for a nonlinear weakly hyperbolic equation with analytic coefficients
P D'Ancona, P Trebeschi
Communications in Partial Differential Equations 26 (5-6), 779-811, 2001
92001
Structural stability of shock waves in 2D compressible elastodynamics
A Morando, Y Trakhinin, P Trebeschi
Mathematische Annalen 378 (3), 1471-1504, 2020
62020
L∞ bounds of Steklov eigenfunctions and spectrum stability under domain variation
D Bucur, A Giacomini, P Trebeschi
Journal of Differential Equations 269 (12), 11461-11491, 2020
52020
The role of monotonicity in some shape optimization problems
G Buttazzo, P Trebeschi
CHAPMAN AND HALL CRC RESEARCH NOTES IN MATHEMATICS, 41-55, 1999
51999
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20